Couldn't find what you looking for?

TRY OUR SEARCH!

i have an unprotected sex with my partner on 9th November and took the i-pill my periods appear early on 16th of november but the actual date was 26th november now i am expecting my periods on 16th of december but now it is 17th of december. what should i do now ?why it is getting late is there any hormonal misbalanced or any thing else to worry about?please help me..

Loading...

Hi Qwe,

Early or late periods, for several MONTHS, are common after taking the Ipill or other emergency contraceptive.

It's normal.  Hope it helps.

Reply

Loading...

thanks for reply
still waiting for my periods.
and today is 19 my periods are delayed by 4 days.
m still in stress. should i do pregnancy test
Reply

Loading...

now its 21 december still not have my periods. please reply.
Reply

Loading...

today is 22 and my periods expected to be on 16 i took Ipill on 9 november
my periods are now 7 days delayed please tell me what to do?
Reply

Loading...